Vol. 86, No. 2, 1980

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Tchebycheff systems and best partial bases

Oved Shisha

Vol. 86 (1980), No. 2, 579–592
Abstract

This is a contribution to the partial basis problem and, in particular, to the case where the basis elements are cosigns or consecutive powers cosines. We contribute also to the general theory of Tchebycheff systems to which the partial basis problem is strongly related.

Mathematical Subject Classification 2000
Primary: 41A50
Milestones
Received: 11 April 1978
Revised: 21 March 1979
Published: 1 February 1980
Authors
Oved Shisha